Abstract and Applied Analysis

Analytical and Numerical Approaches for Complicated Nonlinear Equations

Hossein Jafari, Abdon Atangana, Adem Kılıçman, and Muhammad Usman

Full-text: Open access

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 931294, 1 page.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425047874

Digital Object Identifier
doi:10.1155/2014/931294

Zentralblatt MATH identifier
07023335

Citation

Jafari, Hossein; Atangana, Abdon; Kılıçman, Adem; Usman, Muhammad. Analytical and Numerical Approaches for Complicated Nonlinear Equations. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 931294, 1 page. doi:10.1155/2014/931294. https://projecteuclid.org/euclid.aaa/1425047874


Export citation